MathSciNet Relay Station
MathSciNet bibliographic data
MR1454264 14J10 (14J29)
Kovács, Sándor J. On the minimal number of singular fibres in a family of surfaces of general type. J. Reine Angew. Math. 487 (1997), 171–177.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement